# SDR 99ZZZX1183

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Cover
- Part number: 021578101
- Condition: Cracked
- Location: Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED IN MAGNETIC PARTICLE ON P.O NR 121780 FROM ONTIC ENG & MFG, INC.  COVER CRACKED ON OIL FILTER.
